# SDR FDEA201512224066

- Difficulty date: December 22, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 75,050 hours, 13,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: W20130
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND EMER LIGHT TEST BUTTON INTERMITTENT.   EMERGENCY LIGHT TEST FUNCTION INOPERATIVE.  EMERGENCY  LIGHT FUNCTION WORKS NORMAL.  TROUBLESHOT IAW WDM 33-51-01.  CONFIRM TEST SWITCH FAULTY.  R & R EMERGENCY LIGHT TEST SWITCH IAW SWPM 20-20-03.  OPS CHECKED GOOD IAW AMM 33-50-00-5.  ACFT OK FOR SERVICE.
